# SDR A6WA202207188222

- Difficulty date: July 18, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 39,657 hours, 37,933 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 601R3403221
- Part serial: NSA
- Condition: Cracked
- Location: Wl110 & Fs236.75
- Part time: 39,657 hours, 37,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD LOWER SIDE POST ASSY. IS CRACKED BELOW WL110.00 AND FWD OF FS236.75 (MARKED)***AIRCRAFT REMOVED FROM SERVICE ***** INSTALLED NEW ANGLE AT LH WINDSHIELD LOWER SIDE POST ASSY JUST BELOW WL 110.00 AND FWD OF FS 236.75 PER CRJ 200 SRM 51-42-06 AND BOMBARDIER DWG 601R34032 REV V & DWG 601R33010 REV J.
